# SDR AALA202104159008

- Difficulty date: March 25, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 16,394 hours, 6,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Worn
- Location: Frms 49-50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND WEAR, MEASURING L=12 INCH, W=0.287 INCH, ON MOUNTING PLATE LOCATED BETWEEN FR49 AND FR50 AND BETWEEN STR 1L AND 1R ON UPPER FUSELAGE. REPLACED MOUNTING PLATE IAW A321 SRM 51-72-11-911-001, A321 SRM 51-42-11-801 AND DRAWING MP17-016DOR-01.
